Kodai Mathematical Journal

A prime geodesic theorem for higher rank buildings

Anton Deitmar and Rupert McCallum

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove a prime geodesic theorem for compact quotients of affine buildings and apply it to get class number asymptotics for global fields of positive characteristic.

Article information

Kodai Math. J., Volume 41, Number 2 (2018), 440-455.

First available in Project Euclid: 2 July 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Deitmar, Anton; McCallum, Rupert. A prime geodesic theorem for higher rank buildings. Kodai Math. J. 41 (2018), no. 2, 440--455. doi:10.2996/kmj/1530496852. https://projecteuclid.org/euclid.kmj/1530496852

Export citation